The Michigan Mathematical Journal

On a problem raised by Gabriel and Beurling.

Ana Granados

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 46, Issue 3 (1999), 461-487.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030132475

Mathematical Reviews number (MathSciNet)
MR1721512

Zentralblatt MATH identifier
0958.30003

Digital Object Identifier
doi:10.1307/mmj/1030132475

Subjects
Primary: 30C35: General theory of conformal mappings

Citation

Granados, Ana. On a problem raised by Gabriel and Beurling. Michigan Math. J. 46 (1999), no. 3, 461--487. doi:10.1307/mmj/1030132475. http://projecteuclid.org/euclid.mmj/1030132475.


Export citation